# SDR A6WA200440089

- Difficulty date: June 16, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK FUEL TANK ACCESS DOOR CUT OT AT WS 54.897 HAS FRETTING DAMAGE IN TWO AREAS, INBOARD AND FORWARD .004 IN CHES DEEP AT WORST AREA. REMOVED FRETTING CORROSION ON LOWER WING PLANK FUEL ACCESS DOOR IN THREE PLACES (.004 DEEP) WS 54.897 PANEL 640BB IAW BOMBARDIER REO 601R-57-21-030 REV C.  (M)
